# SDR SWAA2024100729951

- Difficulty date: August 24, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET WING TO BODY FAIRING UPPER AREA OF AIR CONDITIONING COMPARTMENT RT SIDE AT LEVEL BS 540 AT LOWER FUSELAGE 2024-533371<[01] REPLACED BRACKET WING TO BODY FAIRING UPPER AREA OF AIR CONDITIONING COMPARTMENT RT SIDE AT LEVEL BS 540 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. LENGTH OF CRACK: L: 0.8795 IN TOOL USED : ELECTRONIC CALIPER P/N: 500-196-30 S/N: A22348307 DUE DATE: 03/SEP/25.;[02] TASK COMPLETED
